Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Review

Reviewed Work: Applied Stochastic Control of Jump Diffusions by B. Øksendal, A. Sulem
Review by: José-Luis Menaldi
SIAM Review
Vol. 47, No. 4 (Dec., 2005), pp. 840-841
Stable URL: http://www.jstor.org/stable/20453732
Page Count: 2
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841